Hyperbolic components of the complex exponential family

Tom 174 / 2002

Robert L. Devaney, Nuria Fagella, Xavier Jarque Fundamenta Mathematicae 174 (2002), 193-215 MSC: Primary 37F10, 30D20. DOI: 10.4064/fm174-3-1

Streszczenie

We describe the structure of the hyperbolic components of the parameter plane of the complex exponential family, as started in [1]. More precisely, we label each component with a parameter plane kneading sequence}, and we prove the existence of a hyperbolic component for any given such sequence. We also compare these sequences with the more commonly used dynamical kneading sequences.

Autorzy

  • Robert L. DevaneyDepartment of Mathematics
    Boston University
    Boston, MA 02215, U.S.A.
    e-mail
  • Nuria FagellaDep. Mat. Apl. i Anàlisi
    Univ. de Barcelona
    08071 Barcelona, Spain
    e-mail
  • Xavier JarqueDep. d'Economia i d'Hist. Econ.
    Escola d'Empresarials de Sabadell
    Univ. Autònoma de Barcelona
    08193 Bellaterra, Spain
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek